MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN
Catalog Number 07K68-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was not provided by the customer; therefore, only a partial udi is known an evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.
 
Event or Problem Description
The customer observed a falsely depressed carcinoembryonic antigen (cea) result on the architect i1000sr analyzer.The following data was provided: initial 55.7 ng/ml, repeat 2.6.There was no impact to the patient management of this (b)(6) male patient being treated for sigmoid colon cancer.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.Historical performance of all of the on-market reagent lots were evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT CEA
Common Device Name
CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key7278657
Report Number3008344661-2018-00004
Device Sequence Number1741770
Product Code DHX
UDI-Device Identifier00380740014575
UDI-Public00380740014575
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07K68-27
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer03/16/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1